Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Castelnuovo regularity and graded rings associated to an ideal

Authors: Bernard Johnston and Daniel Katz
Journal: Proc. Amer. Math. Soc. 123 (1995), 727-734
MSC: Primary 13A30; Secondary 13D45, 13H10
MathSciNet review: 1231300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compare the Castelnuovo regularity defined with respect to different homogeneous ideals in a graded ring and use the result we obtain to prove a generalized Goto-Shimoda theorem for ideals of positive height in a Cohen-Macaulay local ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A30, 13D45, 13H10

Retrieve articles in all journals with MSC: 13A30, 13D45, 13H10

Additional Information

PII: S 0002-9939(1995)1231300-1
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia